# SDR SIMA200134402

- Difficulty date: December 10, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012001
- Part serial: 1067
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - FLT 3956 - CREW REPORTED THE FORWARD AND AFT EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY PACK AND RECONNECTED THE BATTERY PACK IN THE AFT POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
